Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Locally modular lattices and locally distributive lattices


Author: Shûichirô Maeda
Journal: Proc. Amer. Math. Soc. 44 (1974), 237-243
MSC: Primary 06A30
MathSciNet review: 0340132
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A locally modular (resp. locally distributive) lattice is a lattice with a congruence relation and each of whose equivalence class has sufficiently many elements and is a modular (resp. distributive) sublattice. Both the lattice of all closed subspaces of a locally convex space and the lattice of projections of a locally finite von Neumann algebra are locally modular. The lattice of all $ {T_1}$-topologies of an infinite set is locally distributive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A30

Retrieve articles in all journals with MSC: 06A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0340132-4
PII: S 0002-9939(1974)0340132-4
Keywords: Locally modular lattice, locally distributive lattice, semimodular, lattice of $ {T_1}$-topologies, standard element
Article copyright: © Copyright 1974 American Mathematical Society